# SDR ASAA2012112793413

- Difficulty date: November 27, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 43,680 hours, 19,450 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 115A62506
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HARDWARE LOOSE ON UPPER FIXED T/E PANEL BETWEEN INBD AND OTBD FLAPS.  REPAIRED RT WING DEFLECTION CONTROL RIB ASSY IAW EA 700-57, EA 09381.
